# SDR UPS04843362

- Difficulty date: October 16, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRY DOOR EMERGENCY LIGHTS, 1 AFT INOP.  RELAMPED EMERGENCY LIGHTS, OPS GOOD.
